# SDR DALA1307253610

- Difficulty date: March 20, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N310DE
- Make and model: Boeing 737732
- Aircraft serial: 29665
- Aircraft time: 11,265 hours, 4,238 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HAIL INSPECTION, FOUND RT ELEVATOR UPPER SURFACE PUNTURED 10 FT INBD OF OUTER EDGE.  MX REMOVED DAMAGE AND REPAIRED IAW SRM 55-20-01, REPAIR 1.  PERMANENT REPAIR ACCOMPLISHED ON N/R 1.
